Back issues No.1 - 1991 / Case Report  
 
 

Full Text PDF

 

Toxic Pustuloderma Following Administration of Cefazolin Sodium
Derming Young, Huey-Maan Cheng, Sai-Foo Cheng
Dermatol Sinica 9: 61-67, 1991

We report a case of generalized pustular drug eruption caused by intravenous injection of kefazole. The patient was a 32-year-old man without previous history of psoriasis who developed fever, generalized erythematous maculopapules and pustules after using kefazole intravenously for the prevention of bacterial infection after surgical intervention for his gouty arthritis . Cultures of bacteria and fungi were negative. Histopathology of skin lesions revealed subcorneal pustules. Skin lesions resolved spontaneously after discontinuation of kefazole. We suggest that this is another cases of pustular eruption after using cephlosporin.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128